Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Akopyan, Roman Razmikovich

Total publications: 25 (24)
in MathSciNet: 20 (18)
in zbMATH: 14 (14)
in Web of Science: 16 (16)
in Scopus: 14 (14)
Cited articles: 14
Citations in Math-Net.Ru: 30
Citations in Web of Science: 20
Citations in Scopus: 17
Presentations: 2

Number of views:
This page:2223
Abstract pages:3653
Full texts:987
References:386
Associate professor
Candidate of physico-mathematical sciences
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:

http://www.mathnet.ru/eng/person18000
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:akopyan.roman-r
https://elibrary.ru/author_items.asp?authorid=14349
http://orcid.org/0000-0002-8168-6467
https://www.scopus.com/authid/detail.url?authorId=23488097500
https://www.researchgate.net/profile/Roman_Akopyan

Full list of publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2021
1. R. R. Akopyan, “Best approximation of differentiation operators on the Sobolev class of functions analytic in a strip”, Sib. Èlektron. Mat. Izv., 18:2 (2021), 1286–1298  mathnet  crossref  isi

   2020
2. R. R. Akopyan, “Optimal Recovery of a Derivative of an Analytic Function from Values of the Function Given with an Error on a Part of the Boundary. II”, Analysis Math., 46:3 (2020), 409–424  crossref  mathscinet  zmath  isi (cited: 1)  scopus (cited: 1)
3. R. R. Akopyan, “Analog of the Hadamard theorem and related extremal problems on the class of analytic functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 26, no. 4, 2020, 32–47  mathnet  crossref  isi  elib  scopus
4. V. V. Arestov, R. R. Akopyan, “Stechkin's problem on the best approximation of an unbounded operator by bounded ones and related problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 26, no. 4, 2020, 7–31  mathnet  crossref  isi  elib  scopus

   2019
5. R. R. Akopyan, “An analogue of the two-constants theorem and optimal recovery of analytic functions”, Sb. Math., 210:10 (2019), 1348–1360  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  elib  scopus (cited: 4)

   2020
6. R. R. Akopyan, “Approximation of Derivatives of Analytic Functions from One Hardy Class by Another Hardy Class”, Proceedings of the Steklov Institute of Mathematics, 308:Suppl. 1 (2020), 1–8  mathnet  crossref  crossref  mathscinet  zmath  isi  isi  elib  scopus  scopus

   2018
7. R. R. Akopyan, “Optimal Recovery of a Derivative of an Analytic Function from Values of the Function Given with an Error on a Part of the Boundary”, Analysis Mathematica, 44:1 (2018), 3–19  crossref  mathscinet  zmath  isi (cited: 5)  scopus (cited: 3)
8. R. R. Akopyan, “Optimal recovery of a function analytic in a half-plane from approximately given values on a part of the straight-line boundary”, Trudy Inst. Mat. i Mekh. UrO RAN, 24, no. 4, 2018, 19–33  mathnet  crossref  mathscinet  isi  elib
9. V. I. Berdyshev, N. I. Chernykh, A. G. Babenko, R. R. Akopyan, “On the 75th birthday of professor Vitalii Vladimirovich Arestov”, Ural Math. J., 4:2 (2018), 3–5  mathnet  crossref  mathscinet  mathscinet  elib  elib
10. R. R. Akopyan, M. S. Saidusainov, “Three Extremal Problems in the Hardy and Bergman Spaces of Functions Analytic in a Disk”, Proceedings of the Steklov Institute of Mathematics, 303:Suppl. 1 (2018), S25–-S35  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2017
11. R. Akopyan, A. Efimov, “Boas–Kac roots of positive definite functions of several variables”, Analysis Mathematica, 43:3 (2017), 359–369  crossref  mathscinet  zmath  isi  elib  scopus
12. R. R. Akopyan, “Approximation of the differentiation operator on the class of functions analytic in an annulus”, Ural Math. J., 3:2 (2017), 6–13  mathnet (cited: 2)  crossref  mathscinet  elib

   2016
13. R. R. Akopian, “Optimal Recovery of Analytic Functions from Boundary Conditions Specified with Error”, Math. Notes, 99:2 (2016), 177–182  mathnet  crossref  crossref  mathscinet  isi (cited: 5)  elib  scopus (cited: 4)

   2018
14. R. R. Akopyan, “Optimal Recovery of a Function Analytic in a Disk from Its Approximately Given Values on a Part of the Boundary”, Proceedings of the Steklov Institute of Mathematics, 300:Suppl. 1 (2018), 25–37  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2017
15. R. R. Akopyan, “Optimal recovery of an analytic function in a doubly connected domain from its approximately given boundary values”, Proceedings of the Steklov Institute of Mathematics, 296:1 (2017), 13–18  mathnet  crossref  mathscinet  zmath  isi (cited: 1)  elib  scopus (cited: 1)

   2015
16. R. R. Akopyan, “Best approximation of the differentiation operator on the class of functions analytic in a strip”, Proc. Steklov Inst. Math. (Suppl.), 288, suppl. 1 (2015), 5–12  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus

   2012
17. R. R. Akopyan, “Best approximation for the analytic continuation operator on the class of analytic functions in a ring”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012), 3–13  mathnet  isi  elib

   2011
18. R. R. Akopyan, “Best approximation of the operator of analytic continuation on the class of functions analytic in a strip”, Trudy Inst. Mat. i Mekh. UrO RAN, 17, no. 3, 2011, 46–54  mathnet  elib

   2010
19. R. R. Akopyan, “Approximation of the Hardy–Sobolev class of functions analytic in a half-plane by entire functions of exponential type”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 4, 2010, 18–30  mathnet  elib

   2007
20. R. R. Akopyan, “Optimal recovery of functions analytical in a half-plane”, Proc. Steklov Inst. Math., 259:2 (2007), 1–11  mathnet  mathnet  crossref  mathscinet  zmath  elib  scopus

   2005
21. R. R. Akopian, “Kolmogorov's inequality for functions analytic in a half-plane”, Proc. Steklov Inst. Math. (Suppl.), 2005no. , suppl. 2, S1–S8  mathnet  mathscinet  zmath  elib

   2003
22. R. R. Akopyan, “Certain extremal problems for algebraic polynomials which do not vanish in the disk”, East J. Approx., 9:2 (2003), 139–150  mathscinet  zmath

   2001
23. Roman R. Akopyan, “Bernstein-Jackson inequality for algebraic polynomials with restrictions on their zeros”, East J. Approx., 7:3 (2001), 351–370  mathscinet  zmath

   2000
24. Roman R. Akopyan, “Turan’s inequality in $H_2$ for algebraic polynomials with restrictions to their zeros”, East J. Approx., 6:1 (2000), 103–124  mathscinet  zmath

   1997
25. R. R. Akopyan, “Bernstein inequality in $H_2$ for algebraic polynomials with restriction on the zeros”, East J. Approx., 3:3 (1997), 333–349  mathscinet  zmath

Presentations in Math-Net.Ru
1. Stechkin's problem on the classes of analytic functions
R. R. Akopyan
International Conference "Approximation Theory and Applications" Dedicated to the 100th Anniversary S. B. Stechkin
September 6, 2021 18:20   
2. Оптимальное восстановление аналитической функции по заданным с погрешностью граничным значениям
R. R. Akopian
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 15:45

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022